# SDR DALA2024022602679

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 96,790 hours, 20,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1703 1L SLIDE LIGHT INOP. CORRECTIVE ACTION: LIGHT OPS NORMAL REF. B767-300 AMM 52-71-00 (5729278)
